# SDR RRXA000852

- Difficulty date: February 25, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE FITTING WHEEL WELL UPPER SURFACE AT STA 977 TO 980 LT. Z AXIS -9, LBL +25 LT., DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.   REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.
